Almost Totally Complex Points on Elliptic Curves

Yu Zhao John Abbott College Victor Rotger Universitat Politecnica de Catalunya, Xavier Guitart Universitat Politecnica de Catalunya

Number Theory mathscidoc:1703.24011

Transactions Amer. Math. Soc, 336, 2773-3802, 2014
This paper provides a new construction of a supply of Darmon-like points on elliptic curves E defined over a quadratic extension of totally real number fields.
No keywords uploaded!
[ Download ] [ 2017-03-13 23:54:39 uploaded by zhaoyuwen ] [ 319 downloads ] [ 0 comments ]
@inproceedings{yu2014almost,
  title={Almost Totally Complex Points on Elliptic Curves},
  author={Yu Zhao, Victor Rotger, and Xavier Guitart},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170313235439915175679},
  booktitle={Transactions Amer. Math. Soc},
  volume={336},
  pages={2773-3802},
  year={2014},
}
Yu Zhao, Victor Rotger, and Xavier Guitart. Almost Totally Complex Points on Elliptic Curves. 2014. Vol. 336. In Transactions Amer. Math. Soc. pp.2773-3802. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170313235439915175679.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved